# SDR ASAA0580287

- Difficulty date: May 16, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365811
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FLOOR PANEL 6-C IS MISSING SEVERAL INSERTS.  REMOVED AND REPLACED FLOORBOARD.  (M)
